Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

Suffering from diabetes, hepatomegaly with fatty infiltration. Taking glimpride and metformin. Cure?

I am diabetic with last 10 years. taking walaphage gp2 (glimpride 2g+metformin500mg) in morning before breakfast. generally my blood sugar very from 115 to 126 fasting & 160 to 175 pp.Some time I note that the tablet come out as it is with stool in afternoon. Is it the normal ?Iamnot taking potatos,any type of nonveg, alchohal, no smoking . In my ultrasound report says Hepatomegaly with grade 2 fatty infiltration. what is this. Is it harmful. How can I cure it. thanks
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM
Diabetic for more than 10 years on Metformin and Glimpride combination, your Post prandial blood sugar level is little high,so take care of this,are you overweight,or a sedentary life style?
Fatty liver can occur in diabetes as you do not take alcohol which is another cause for fatty liver but check your Lipid Profile to know Cholesterol and Triglyceride level which may be abnormal and needs to be corrected with medicines.
Some time ghost tab may pass in extended release formulation.
You must take regular exercise, and if required medicines for lipid profile and try ti control post prandial hyperglycemia by if required AGI drugs that used for it
Good luck
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor